# SDR ASAA2015111513780

- Difficulty date: November 15, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 6,544 hours, 2,117 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON "RECALL" ON THE AFTER START CHECK LIST, CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES.  LIGHT RESET UPON MC PUSH TO RESET.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST, CONTROLLER NR 1 NO FAULTS, CONTROLLER NR 2 FAULTED TRIM VALVE FLT DECK, V143.  CLEARED FAULT.  RAN PACKS FOR 1 HOUR WITH NO ZONE TEMP ISSUES.  ACCOMPLISHED CABIN TEMP CONTROL AND IND OPS TEST, TEST PASSES. REACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST, BOTH CONTROLLERS SHOW NO FAULTS, REF AMM 21-61-00-700-806-002, & 21-61-00-700-807-002.
